# SDR AUS20030683

- Difficulty date: July 7, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O360J2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1O1630052
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO CASE SCREWS LOOSE CAUSING FRETTING BETWEEN CASE HALVES. METAL CONTAMINATION OF MAGNETO.
